# SDR AALA201901289028

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 11,936 hours, 5,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 22ABC  MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  SECURED A LOOSE CONNECTOR.  OPS CHECKED GOOD IAW ESPM 20-44.
